Folgen
Antonio De Nicola
Antonio De Nicola
Bestätigte E-Mail-Adresse bei unisa.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
A survey on cosymplectic geometry
B Cappelletti-Montano, A De Nicola, I Yudin
Reviews in Mathematical Physics 25 (10), 1343002, 2013
1562013
Hard Lefschetz theorem for Sasakian manifolds
B Cappelletti-Montano, A De Nicola, I Yudin
Journal of Differential Geometry 101 (1), 47-66, 2015
432015
On nearly Sasakian and nearly cosymplectic manifolds
A De Nicola, G Dileo, I Yudin
Annali di Matematica Pura ed Applicata (1923-) 197, 127-138, 2018
302018
Examples of compact K-contact manifolds with no Sasakian metric
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
arXiv preprint arXiv:1311.3270, 2013
232013
3-Sasakian manifolds, 3-cosymplectic manifolds and Darboux theorem
BC Montano, A De Nicola
Journal of Geometry and Physics 57 (12), 2509-2520, 2007
222007
The geometry of 3-quasi-Sasakian manifolds
B Cappelletti Montano, A De Nicola, G Dileo
International Journal of Mathematics 20, 1081-1105, 2009
212009
3-quasi-Sasakian manifolds
B Cappelletti Montano, A De Nicola, G Dileo
Annals of Global Analysis and Geometry 33 (4), 397-409, 2008
212008
Sasakian nilmanifolds
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
International Mathematics Research Notices 2015 (15), 6648-6660, 2015
182015
A non-Sasakian Lefschetz 𝐾-contact manifold of Tievsky type
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
Proceedings of the American Mathematical Society 144 (12), 5341-5350, 2016
132016
On Poisson quasi-Nijenhuis Lie algebroids
R Caseiro, A De Nicola, JMN da Costa
arXiv preprint arXiv:0806.2467, 2008
112008
Topology of 3-cosymplectic manifolds
B Cappelletti Montano, A De Nicola, I Yudin
The Quarterly Journal of Mathematics 64 (1), 59-82, 2013
92013
Almost formality of quasi-Sasakian and Vaisman manifolds with applications to nilmanifolds
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
Israel Journal of Mathematics 241, 37-87, 2021
82021
Cosymplectic p-spheres
B Cappelletti-Montano, A De Nicola, I Yudin
Journal of Geometry and Physics 100, 68-79, 2016
72016
Hard Lefschetz theorem for Vaisman manifolds
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
Transactions of the American Mathematical Society 371 (2), 755-776, 2019
62019
On Jacobi quasi-Nijenhuis algebroids and Courant–Jacobi algebroid morphisms
R Caseiro, A De Nicola, JMN da Costa
Journal of Geometry and Physics 60 (6-8), 951-961, 2010
62010
Reduction of pre-Hamiltonian actions
A De Nicola, C Esposito
Journal of Geometry and Physics 115, 178-190, 2017
52017
Nearly Sasakian manifolds revisited
B Cappelletti-Montano, A De Nicola, G Dileo, I Yudin
Complex manifolds 6 (1), 320-334, 2019
42019
A variational formulation of electrodynamics with external sources
A De Nicola, WM Tulczyjew
International Journal of Geometric Methods in Modern Physics 6, 173-200, 2009
42009
A variational formulation of analytical mechanics in an affine space
A De Nicola, WM Tulczyjew
arXiv preprint math-ph/0607013, 2006
32006
Covariant Lie derivatives and Frölicher–Nijenhuis bracket on Lie algebroids
A De Nicola, I Yudin
International Journal of Geometric Methods in Modern Physics 12 (09), 1560018, 2015
22015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20